# SDR DALA2024020801746

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 18,375 hours, 8,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3040, CRACK SHEAR PLATE STR 23 R BTW FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE STR 23 R BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER SRM 51-72-11, A321 SRM 51-42-11-801 AND DWG D53474180RELEASE DATE:14-JUL-22 AND ISSUE: Z. RII INSPECTION COMPLETE. (LP 0191528)
